Nonlinear vertex discriminant analysis with reproducing kernels
Article first published online: 22 FEB 2012
Copyright © 2012 Wiley Periodicals, Inc.
Statistical Analysis and Data Mining: The ASA Data Science Journal
Volume 5, Issue 2, pages 167–176, April 2012
How to Cite
Wu, T. T. and Wu, Y. (2012), Nonlinear vertex discriminant analysis with reproducing kernels. Statistical Analy Data Mining, 5: 167–176. doi: 10.1002/sam.11137
- Issue published online: 14 MAR 2012
- Article first published online: 22 FEB 2012
- Manuscript Accepted: 17 JAN 2012
- Manuscript Revised: 10 NOV 2011
- Manuscript Received: 22 MAY 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!